# SDR SWIA201125441

- Difficulty date: January 9, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 30,496 hours, 43,411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHT OUT.  (FLT 7761)  REPAIRED 2 WIRES FOR FORWARD EMERGENCY FLOOR LIGHT.
